Approximation of Continuous Functions by de La Vallee-Poussin Operators

  • V. I. Rukasov
  • E. S. Silin


For $\sigma \rightarrow \infty$, we study the asymptotic behavior of upper bounds of deviations of functions blonding to the classes $\widehat{C}_{\infty}^{\overline{\Psi}}$ and $\widehat{C}^{\overline{\Psi}} H_{\omega}$ from the so-called Vallee Poussin operators. We find asymptotic equalities that, in some important cases, guarantee the solution of the Kolmogorov - Nikol's'kyi problem for the Vallee Poussin operators on the classes $\widehat{C}_{\infty}^{\overline{\Psi}}$ and $\widehat{C}^{\overline{\Psi}} H_{\omega}$.

How to Cite
Rukasov, V. I., and E. S. Silin. “Approximation of Continuous Functions by De La Vallee-Poussin Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 2, Feb. 2005, pp. 230–238,
Research articles